×

zbMATH — the first resource for mathematics

Balanced incomplete block designs and related designs. (English) Zbl 0361.62067

MSC:
62K10 Statistical block designs
05B05 Combinatorial aspects of block designs
PDF BibTeX Cite
Full Text: DOI
References:
[1] Bhattacharya, K.N., A new balanced incomplete block design, Sci. cult., 9, 508, (1944) · Zbl 0060.31312
[2] Bose, R.C., On the construction of balanced incomplete block designs, Ann. eugenics, 9, 353-399, (1939) · Zbl 0023.00102
[3] Bose, R.C.; Parker, E.T.; Shrikhande, S., Further results on the construction of mutually orthogonal Latin squares and the falsity of Euler’s conjecture, Can. J. math., 12, 189-203, (1960) · Zbl 0093.31905
[4] Bose, R.C.; Shrikhande, S., On the construction of sets of mutually orthogonal Latin squares and the falsity of a conjecture of Euler, Trans. am. math. soc., 95, 191-200, (1960) · Zbl 0093.31904
[5] Bruck, R.H.; Ryset, H.J., The nonexistence of certain finite projective planes, Can. J. math., 1, 88-93, (1949) · Zbl 0037.37502
[6] Chowla, S.; Erdös, P.; Straus, E.G., On the maximal number of pairwise orthogonal Latin squares of a given order, Can. J. math., 12, 204-208, (1960) · Zbl 0093.32001
[7] Chowla, S.; Ryser, H.J., Combinatorial problems, Can. J. math., 2, 93-99, (1950) · Zbl 0037.00603
[8] Collens, R.J., An introduction to a computer system for balanced incomplete block design research, (1973), The University of Manitoba Winnipeg, Manitoba, Canada · Zbl 0316.05011
[9] Connor, W.S., On the structure of balanced incomplete block designs, Ann. math. statist., 23, 57-71, (1952) · Zbl 0046.36102
[10] Dickson, L.E., History of the theory of numbers, Vol. 1, (1952), Chelsea New York
[11] Dulmage, A.L.; Johnson, D.M.; Mendelson, N.S., Orthomorphisms of groups and orthogonal Latin squares, Can. J. math., 13, 356-372, (1961) · Zbl 0097.25102
[12] Fisher, R.A.; Yates, F., Statistical tables for biological, agricultural and medical research, (1963), Oliver and Boyd London · JFM 64.1202.02
[13] Fort, M.K.; Hedlund, G.A., Minimzl coverings of pairs by triples, Pacific J. math., 8, 709-719, (1958) · Zbl 0084.01401
[14] Hall, M., Combinatorial theory, (1967), Blaisdell Waltham, Mass · Zbl 0196.02401
[15] Hall, M.; Connor, W.S., An embedding theorem for balanced incomplete block designs, Can. J. math., 6, 35-41, (1954) · Zbl 0055.13304
[16] Hanani, H., The existence and construction of balanced incomplete block designs, Ann. math. statist., 32, 361-385, (1961) · Zbl 0107.36102
[17] Hanani, H., On the number of orthogonal Latin squares, J. combin. theory, 8, 247-271, (1970) · Zbl 0214.02902
[18] Hanani, H., On balanced incomplete block designs with blocks having five elements, J. combin. theory, 12, 184-201, (1972) · Zbl 0247.05009
[19] Hanani, H., On transversal designs, (), 42-52, Part I, Math. Centre Tracts · Zbl 0312.05016
[20] MacNeish, H.F., Euler squares, Ann. math, 23, 221-227, (1922) · JFM 48.0071.02
[21] W.H. Mills, Two new block designs, Utilitas Math., to appear. · Zbl 0312.05009
[22] Mullin, R.C.; Stanton, R.G., Classification and embedding of balanced incomplete block designs, Sankhyã, 30, 91-100, (1968) · Zbl 0157.34001
[23] Parker, E., Construction of some sets of mutually orthogonal Latin squares, Proc. am. math. soc., 10, 946-949, (1959) · Zbl 0093.02002
[24] Rao, C.R., A study of BIB designs with replications r = 11 to 15, Sankhyã, 23, 117-127, (1961) · Zbl 0099.35402
[25] Reiss, M., Über eine steinersche combinatorische aufgabe, Z. reine angew. math., 56, 326-344, (1859)
[26] Rogers, K., A note on orthogonal Latin squares, Pacific J. math., 14, 1395-1397, (1964) · Zbl 0131.18203
[27] Schönheim, J., On coverings, Pacific J. math., 14, 1405-1411, (1964) · Zbl 0128.24501
[28] Schönheim, J., On maximal systems of k-tuples, Studia sci. math. hungar., 1, 363-368, (1966) · Zbl 0146.01403
[29] Sprott, D.A., Listing of BIB designs from r = 16 to 20, Sankhyã, 24, 203-204, (1962) · Zbl 0105.12104
[30] Steiner, J., Combinatorische aufgabe, Z. reine angew. math., 45, 181-182, (1853)
[31] Takeuchi, K., A table of difference sets generating balanced incomplete block designs, Rev. internl. statist. inst., 30, 361-366, (1962) · Zbl 0109.12204
[32] Tarry, G.; Tarry, G., Le problm̀e des 36 officiers, Compt. rend. assoc. fr. av. sci., Compt. rend. assoc. fr. av. sci., 2, 170-203, (1901) · JFM 32.0219.04
[33] Wilson, R.M., Cyclomotomy and difference families in elementary abelian groups, J. number theory, 4, 17-47, (1972) · Zbl 0259.05011
[34] R.M. Wilson, Concerning the number of mutually orthogonal Latin squares, in print. · Zbl 0283.05009
[35] R.M. Wilson, oral communication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.